# SDR QXEA200602219

- Difficulty date: May 9, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: VERTICAL STAB LT EXTERNAL SKIN SURFACE HAS A SCRATCH ADJACNET TO ACCESS HOLE REBATE FOR PANEL 322EL.  MAINTENANCE REPAIRED IAW Q400 SRM TASK 51-14-00-350-803 AND SRM 51-25-10-370-801.
